Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Child diagnosed with sores. Antibiotics taken for cure. Fever, headache, sore stomach. Is this serious?

Hi, my 4 year old son was diagnosed with school sores (only one school sore on this cheek) 7 days ago - he has been on antibiotics which he has just finished and it is clearing up well. He woke up last night in the middle of the night with fever , headache , sore tummy and has been very unwell today with this - shaking as well and not wanting to eat. We are trying to get pamol into him but it is very hard. we are getting him to take small sips of drink a lot. Do we need to be worried?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

The school sores you mentioned has mostly no relation with the present complaints which appears to be a viral illness.

You could give him antipyretic for fever.Keep the child well hydrated and encourage small portions of meal.If the fever does not subside in 3 days then get him examined by his doctor.

Answered: Sat, 8 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor